Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Tane Time

  • entries
    9
  • comments
    0
  • views
    4059

exactly 4 months

speranza

176 views

So its been 4 months today. I was on 30 mg from Dec. 17th til Feb 18th. Now im at 40 mg for 20 days. Then she will have me decrease the dosage to take me off it.

I dont have any actives (which started just a few weeks ago, before I was still have break outs). My skin isnt as dry but my lips are horrible. Big flakes come off at a time and sometimes bleed and its just bad. So annoying. My eyes are constantly irritated and Ive had quite a few people ask me if everything is okay, cause it looks like ive been crying all the time.

The back of my hands and my upper arms are very dry, like cracky dry. Even with applying lotion night and day.

Im very glad I dont have any more actives, but now I have tons of red spots from all the old actives. My skin looks bad because of that. I never had this many red spots, and they are all concentrated on my cheeks. I never had problems before starting this medicine with scarring, and Im hoping this isnt a permanent thing. Does anyone have any advice for red spots left after the break out? Its better because they arent painful but I still have to cover them all up so its annoying.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×